* Upcoming papers  
Subject Keyword Abstract Author
Stability and Stabilization for Discrete-time Singular Systems with Infinite Distributed Delays and Actuator Failures

Jiemei Zhao, Zhonghui Hu, and Lijun Zhang
International Journal of Control, Automation, and Systems, vol. 10, no. 4, pp.721-726, 2012

Abstract : In this paper, a reliable H∞ controller is designed for discrete-time singular systems with infinite distributed delays. Firstly, a stability criterion is obtained based on linear matrix inequality (LMI). Then a controller is designed to ensure the singular time-delay system to be regular, causal and stable with disturbance attenuation level γ for possible actuator failures. A numerical example is given to illustrate the validity of the proposed approach.

Keyword : Actuator failures, discrete-time systems, infinite distributed delays, reliable H∞ control, singular systems.

Download PDF : Click this link

Business License No.: 220-82-01782